# SDR ASAA0892840

- Difficulty date: March 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 19,726 hours, 7,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED STA 947.5 AT BL 0 AREA.  REMOVED CORROSION, HFEC INSPECTED REWORKED AREA NO CRACKS NOTED.  FABRICATED REPAIR STRAP, REPAIR PARTS, LOCATED, DRILLED AND INSTALLED IAW AAR EA 12572 AND ASA EA 5310 02783.
